Alert archive / Minnesota / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 44, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jun 18, 2011, 5:53 PM CDT for Wabasha County, Minnesota. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 18, 2011, 5:53 PM CDT (22:53 UTC)
- Expired
- Jun 18, 2011, 6:32 PM CDT
- In force
- 39 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Wabasha County, MN
The radar
The Minneapolis radar (KMPX), 110 km from the middle of the area, began a volume at 22:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1215 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
613
WUUS53 KARX 182253
SVRARX
MNC157-182345-
/O.NEW.KARX.SV.W.0044.110618T2253Z-110618T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
553 PM CDT SAT JUN 18 2011
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL WABASHA COUNTY IN SOUTHEAST MINNESOTA...
* UNTIL 645 PM CDT
* AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR HIGHWAY 63 AND COUNTY 2...OR NEAR
LAKE CITY...MOVING NORTH AT 5 MPH. THIS STORM CAN PRODUCE QUARTER
SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GILBERT VALLEY AROUND 610 PM...
LAKE CITY AROUND 640 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
LAT...LON 4445 9237 4446 9236 4446 9224 4445 9222
4444 9221 4435 9227 4436 9237
TIME...MOT...LOC 2253Z 196DEG 3KT 4442 9230
WIND...HAIL <50MPH 1.00IN
$$
HALBACH3 follow-up statements
303
WWUS53 KARX 182307
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
607 PM CDT SAT JUN 18 2011
MNC157-182345-
/O.CON.KARX.SV.W.0044.000000T0000Z-110618T2345Z/
WABASHA MN-
607 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WABASHA COUNTY UNTIL 645 PM CDT...
AT 605 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR HIGHWAY 63 AND COUNTY 2...OR
NORTHEAST OF OAK CENTER...MOVING NORTH AT 10 MPH. THIS STORM CAN
PRODUCE QUARTER SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 63 AND COUNTY 2 AROUND 615 PM...
GILBERT VALLEY AROUND 625 PM...
LAKE CITY AROUND 630 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
&&
LAT...LON 4445 9237 4446 9236 4446 9224 4445 9222
4444 9221 4435 9227 4436 9237
TIME...MOT...LOC 2307Z 202DEG 10KT 4438 9232
WIND...HAIL <50MPH 1.00IN
$$
HALBACH847
WWUS53 KARX 182322
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT SAT JUN 18 2011
MNC157-182345-
/O.CON.KARX.SV.W.0044.000000T0000Z-110618T2345Z/
WABASHA MN-
622 PM CDT SAT JUN 18 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL
WABASHA COUNTY UNTIL 645 PM CDT...
AT 619 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM LOCATED NEAR HIGHWAY 63 AND COUNTY 2...OR NEAR
LAKE CITY...MOVING NORTHEAST AT 5 MPH. THIS STORM CAN PRODUCE QUARTER
SIZE HAIL.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HIGHWAY 63 AND COUNTY 2 AROUND 645 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TORRENTIAL RAINFALL FROM THESE STORMS MAY ALSO CAUSE THE PONDING OF
WATER ON ROADWAYS AND LOCALIZED FLOODING.
&&
LAT...LON 4445 9237 4446 9236 4446 9224 4445 9222
4444 9221 4435 9227 4436 9237
TIME...MOT...LOC 2322Z 212DEG 3KT 4438 9231
WIND...HAIL <50MPH 1.00IN
$$
HALBACH458
WWUS53 KARX 182332
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT SAT JUN 18 2011
MNC157-182341-
/O.CAN.KARX.SV.W.0044.000000T0000Z-110618T2345Z/
WABASHA MN-
632 PM CDT SAT JUN 18 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WABASHA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA. HOWEVER...A FLASH FLOOD WARNING IS IN EFFECT FOR NORTHERN
WABASHA COUNTY UNTIL 10 PM FOR RAIN THAT HAS FALLEN FROM THESE
THUNDERSTORMS.
LAT...LON 4445 9237 4446 9236 4446 9224 4445 9222
4444 9221 4435 9227 4436 9237
TIME...MOT...LOC 2331Z 202DEG 10KT 4444 9228
$$
HALBACHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:58 PM CDT, 2 hours 55 minutes earlier.
Area forecast discussion, Jun 18, 2:58 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 258 PM CDT SAT JUN 18 2011 .SHORT TERM...TONIGHT THROUGH TUESDAY THE MAIN FOCUS WITH THIS FORECAST PACKAGE IS ON THE CHANCES FOR THUNDERSTORMS TONIGHT AND THE SEVERE POTENTIAL MONDAY INTO TUESDAY. CURRENTLY...AN INVERTED SURFACE TROUGH EXTENDS NORTH INTO SOUTHEAST MINNESOTA FROM A LOW OVER NORTHWEST MISSOURI WITH A MID LEVEL SHORTWAVE TROUGH EXTENDING ACROSS CENTRAL IOWA INTO CENTRAL ILLINOIS. 18.18Z RUC ANALYSIS SHOWS SURFACE BASED CAPE TO AROUND 2000 J/KG ALONG AND JUST TO THE EAST OF THIS INVERTED TROUGH WHERE DEW POINTS HAVE CLIMBED INTO THE MID TO UPPER 60S. CONVECTION HAS DEVELOPED ALONG A LINE ALONG AND JUST TO THE NORTHWEST OF THE INVERTED TROUGH...LIKELY DUE TO THE SOUTHEASTERLY LOW LEVEL FLOW FEEDING THE HIGHER INSTABILITY INTO THE BOUNDARY. VERTICAL WIND PROFILES FROM ACROSS THE REGION SHOW VERY LITTLE IN THE WAY OF WIND SHEAR. THUS...THESE STORMS HAVE BEEN VERY SLOW MOVING AND HAVE SHOWN NO SIGNS OF BECOMING ORGANIZED. A COUPLE OTHER SHOWERS AND STORMS DEVELOPED ACROSS WEST CENTRAL WISCONSIN EARLIER ALONG THE NORTHEASTERN EDGE OF THE INSTABILITY GRADIENT AND 700MB WARM FRONT. GOING INTO TONIGHT...THE MAIN FOCUS IS ON THE MID LEVEL SHORTWAVE TROUGH AS IT PROPAGATES NORTHEAST THROUGH THE REGION. THE 18.12Z NAM AND GFS KEEP BETWEEN 1000 AND 2000 J/KG OF MUCAPE AROUND FOR MUCH OF THE NIGHT...BUT DO NOT MOVE THE INVERTED SURFACE TROF MUCH FURTHER TO THE EAST. 0-6KM BULK WIND SHEAR AND CORFIDI VECTORS WILL REMAIN LIGHT OVERNIGHT GIVEN THE WEAK WIND FIELD FROM THE SURFACE ON UP. THE MAIN HAZARDS FROM THE STORMS TONIGHT WILL BE WITH ANY SLOW MOVING CONVECTION THAT TRAINS OVER THE SAME AREAS AND COULD PRODUCE SOME FLASH FLOODING. GIVEN THAT WE HAVE NOT HAD MUCH RAIN RECENTLY...WILL NOT BE ISSUING A FLASH FLOOD WATCH FOR TONIGHT. PRECIPITATION IS EXPECTED TO END FROM SOUTH TO NORTH TONIGHT AS THE SHORTWAVE TRACKS THROUGH. SOME QUESTIONS REMAIN FOR TOMORROW WITH WHETHER ANY CONVECTION COULD DEVELOP THROUGH THE DAY WITH SURFACE BASED CAPE REMAINING UP AROUND 2000 J/KG. THERE DOES NOT APPEAR TO BE MUCH IN THE WAY OF A LIFTING MECHANISM PRESENT OUTSIDE OF THE SHORTWAVE TROUGH SLOWLY PROPAGATING NORTHEAST THROUGH WISCONSIN. THE 18.12Z NAM IS MUCH MORE PROGRESSIVE WITH LIFTING THE PRECIPITATION OUT OF HERE TOMORROW MORNING...WHILE THE 18.12Z GFS AND GEM HOLD ONTO SOME SCATTERED SHOWERS AND STORMS DEVELOPING INTO SOUTHEAST MINNESOTA AND NORTHEAST IOWA. AT THIS POINT...HAVE GONE ALONG THE LINES OF THE 18.12Z NAM WITH HAVING THE INSTABILITY GRADIENT FURTHER EAST AND KEEPING IT DRIER FOR SUNDAY AFTERNOON ACROSS MUCH OF THE REGION . THE FOCUS THEN GOES TO THE SEVERE POTENTIAL MONDAY INTO TUESDAY AS A MID LEVEL LOW...CURRENTLY ALONG THE PACIFIC COAST OF BRITISH COLUMBIA...DIVES SOUTHEAST ACROSS THE ROCKIES AND CLOSES OFF OVER THE CENTRAL PLAINS ON MONDAY. AN INITIAL MID LEVEL SHORTWAVE TROUGH IS EXPECTED TO LIFT NORTH THROUGH THE REGION EARLY ON MONDAY...BUT APPEARS TO BE TOO FAR OUT AHEAD OF THE LOW LEVEL FORCING AND WARM FRONT ACROSS IOWA. AS THIS FRONT STARTS TO LIFT NORTHWARD ON MONDAY...THE BETTER POTENTIAL FOR SHOWERS AND STORMS WILL COME INTO THE AREA ALONG WITH IT. AT THIS POINT...THE 18.12Z NAM AND GFS OFFER SLIGHTLY DIFFERENT DEPICTIONS OF HOW THE SETUPS WILL BE ON MONDAY INTO TUESDAY. THE 18.12Z NAM IS A FASTER SOLUTION AND GETS THE SURFACE LOW INTO WESTERN IOWA BY MONDAY AND ALSO BRINGS THE WARM FRONT FURTHER NORTH INTO SOUTHERN MINNESOTA. WIND SHEAR WILL BE STRONG ALONG AND NORTH OF THE WARM FRONT WITH 0-6KM BULK WIND SHEAR OF AROUND 60KTS SPREAD EVENLY THROUGH THE COLUMN AND VEERING WITH HEIGHT. THE 18.12Z GFS IS FURTHER SOUTH INTO NORTHERN IOWA WITH THE WARM FRONT AND HAS THE SURFACE LOW GETTING NEAR SIOUX FALLS BY 12Z TUESDAY. THUS...IT IS NOT AS STRONG WITH THE 0-6KM BULK SHEAR BUT STILL EFFICIENT BETWEEN 40-50KTS AND ALSO VEERS WITH HEIGHT. BOTH MODELS SHOW A VERY UNSTABLE AIR MASS SOUTH OF THE FRONT WITH UPWARDS OF 3000 J/KG OF SURFACE BASED CAPE IN PLACE...ALONG WITH A 15C 700MB CAP ACROSS THIS WARM SECTOR. GIVEN THIS SETUP...IT APPEARS THAT SUPERCELLS WOULD BE POSSIBLE FURTHER WEST ACROSS SOUTHERN MINNESOTA OR NORTHERN IOWA CLOSER TO THE LOW AND DYNAMIC FORCING MONDAY AFTERNOON ALONG THE WARM FRONT. THIS ACTIVITY WOULD LIKELY MERGE INTO A LINEAR MCS MONDAY NIGHT INTO TUESDAY MORNING AND ROLL IT EAST TO SOUTHEAST ALONG THE WARM FRONT THROUGH THE REGION. FOR TUESDAY...THE SUBTLE DIFFERENCES BETWEEN THE 18.12Z NAM AND GFS CONTINUE. WHILE THE SURFACE LOW WILL HAVE ALREADY OCCLUDED...WHERE THE TRIPLE POINT WILL BE DEPENDS ON YOUR MODEL OF CHOICE. THE 18.12Z NAM HAS IT INTO SOUTHEAST WISCONSIN BY 12Z TUESDAY WHILE THE 18.12Z GFS AND ECMWF ARE SLOWER AND STILL HAVE IT IN SOUTHEAST MINNESOTA AT THIS TIME. THE 18.12Z NAM SOLUTION SHOWS MORE OF A MULTICELLULAR STORM TYPE WITH UNIDIRECTIONAL FLOW AS CONVECTION INITIATES ALONG A SECONDARY COLD FRONT TUESDAY AFTERNOON. HOWEVER...THE 18.12Z GFS/ECMWF KEEP MORE SOUTHERLY SURFACE WINDS ACROSS THE REGION AND WOULD SUGGEST A SETUP STILL FAVORABLE FOR SUPERCELLS. A LOT OF DETAILS STILL NEED TO FALL OUT BETWEEN NOW AND THEN...BUT THE SLIGHT RISKS POSTED BY SPC DEFINITELY LOOK WARRANTED. .LONG TERM...TUESDAY NIGHT THROUGH FRIDAY NIGHT THE AFOREMENTIONED OCCLUDED SURFACE LOW WILL SLOWLY TRACK THROUGH THE UPPER MISSISSIPPI RIVER VALLEY REGION TUESDAY NIGHT INTO THURSDAY AND WILL KEEP SOME SCATTERED SHOWERS AROUND THE AREA. SOME INSTABILITY LINGERS INTO WEDNESDAY AFTERNOON...BUT WEAKENS RATHER QUICKLY. BY THURSDAY NIGHT...THE CORE OF THIS SYSTEM SHOULD BE WELL OFF TO THE EAST AS A RIDGE OF HIGH PRESSURE DROPS DOWN INTO THE REGION. OVERALL...TEMPERATURES LOOK LIKE THEY WILL BE BELOW NORMAL GOING INTO NEXT WEEKEND. && .AVIATION... IMMEDIATE AVIATION CONCERN IS THE INTERACTION OF THE INVERTED SFC TROUGH RUNNING NORTH-SOUTH ACROSS CENTRAL MN/IA...JUICY/UNSTABLE AIR AROUND THE BOUNDARY...AND AN UPPER LEVEL SHORTWAVE TROUGH. CURRENTLY...THE SHRA/TS CONTINUE TO FIRE AROUND THE SFC BOUNDARY. MESO MODELS DO NUDGE THIS WEAK BOUNDARY A BIT EAST THIS EVENING...BUT NOT ACROSS KRST/KLSE. THE SHORTWAVE TROUGH MOVES ACROSS THE AREA THIS EVENING...EXITING NORTHEAST OVERNIGHT. WITH THE INSTABILITY AXIS MOVING OVERHEAD...EXPECT SHRA/TS TO BECOME MORE NUMEROUS BETWEEN 22-02Z...PERSISTING THROUGH 06-09Z. POTENTIAL LIES FOR MVFR CEILINGS //POSSIBLE IFR AT KRST// OVERNIGHT INTO MONDAY MORNING. WITH THE SFC BOUNDARY EXPECTED TO STAY JUST WEST OF THE KRST/KLSE...WINDS SHOULD REMAIN IN AN EASTERLY DIRECTION THROUGH SUNDAY...AND RELATIVELY LIGHT. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...HALBACH AVIATION...RIECK
Hazardous weather outlook, Jun 18, 3:52 PM CDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 352 PM CDT SAT JUN 18 2011 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-191000- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 352 PM CDT SAT JUN 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA... NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT THUNDERSTORMS...SCATTERED TO WIDESPREAD IN NATURE...CAN BE EXPECTED TONIGHT. THE STRONGER STORMS WILL BE CAPABLE OF HEAVY RAINFALL AND SMALL HAIL. AN ISOLATED SEVERE THUNDERSTORM OR TWO CANNOT BE RULED OUT THIS EVENING. THE STORMS WILL BE SLOW MOVING...AND WHEN COUPLED WITH HEAVY RAINFALL...AMOUNTS AS HIGH AS 1 TO 2 INCHES COULD BE REALIZED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORM CHANCES CONTINUE SUNDAY THROUGH WEDNESDAY...WITH SHOWERS AND THUNDERSTORMS LIKELY FOR MUCH OF THE AREA MONDAY NIGHT THROUGH TUESDAY NIGHT. SEVERE STORMS ARE NOT ANTICIPATED SUNDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS MONDAY AND MONDAY NIGHT... MAINLY ALONG AND SOUTH OF INTERSTATE 90. A RISK OF SEVERE STORMS LOOKS TO CONTINUE TUESDAY INTO TUESDAY EVENING. AT THIS TIME THE MAIN THREATS WOULD BE LARGE HAIL AND DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. RRS/RIECK
In the hours before
Special weather statement, Jun 18, 5:16 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 516 PM CDT SAT JUN 18 2011 IAZ008-182315- MITCHELL- 516 PM CDT SAT JUN 18 2011 AT 513 PM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER HIGHWAYS 9 AND 218...MOVING NORTH AT 5 MPH. SMALL HAIL...HEAVY RAIN AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... BROWNVILLE...PIONEER STATE PARK AROUND 540 PM... LITTLE CEDAR...COUNTY ROADS T 54 AND A 31 AROUND 610 PM... HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
Special weather statement, Jun 18, 5:37 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 537 PM CDT SAT JUN 18 2011 IAZ010-011-029-030-182330- ALLAMAKEE-CLAYTON-FAYETTE-WINNESHIEK- 537 PM CDT SAT JUN 18 2011 AT 532 PM...DOPPLER RADAR INDICATED A RAPIDLY DEVELOPING THUNDERSTORM OVER POSTVILLE...MOVING NORTHWEST AT 20 MPH. SMALL HAIL AND TORRENTIAL DOWNPOURS MAY ACCOMPANY THIS STRONG THUNDERSTORM. THE STRONG THUNDERSTORM WILL BE NEAR... STATE ROAD 51 AND COUNTY W 48 AROUND 550 PM... FRANKVILLE...LUDLOW AROUND 600 PM... STATE ROAD 9 AND FRANKVILLE ROAD...COUNTY ROAD W 46 AND CENTENNIAL ROAD AROUND 610 PM... GLENWOOD CHURCH AROUND 620 PM... HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. BE ALERT FOR STORMS THAT MAY PRODUCE LARGE HAIL. MOVE INDOORS AND AWAY FROM WINDOWS IF A WARNING IS ISSUED. HALBACH
Special weather statement, Jun 18, 5:38 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 538 PM CDT SAT JUN 18 2011 MNZ079-182315- WABASHA- 538 PM CDT SAT JUN 18 2011 ...STRONG THUNDERSTORMS EXPECTED IN WABASHA COUNTY... AT 537 PM...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER HIGHWAY 63 AND COUNTY 2...MOVING NORTH AT 15 MPH. SMALL HAIL AND BRIEF HEAVY RAIN MAY ACCOMPANY THIS STRONG THUNDERSTORM. LOCATIONS THAT MAY BE AFFECTED INCLUDE... GILBERT VALLEY...MAPLE SPRINGS AND LAKE CITY. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. SMALL HAIL MAY FALL FOR SEVERAL MINUTES AND COVER THE GROUND. THIS COULD LEAD TO DIFFICULT DRIVING CONDITIONS. 04
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:27 PM CDT | Flash Flood Warning | ARX | Wabasha | 4 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.